On the Conjugacy Problem for Knot Groups.

Kennth I. Appel

Mathematische Zeitschrift (1974)

  • Volume: 138, page 273-294
  • ISSN: 0025-5874; 1432-1823

How to cite


Appel, Kennth I.. "On the Conjugacy Problem for Knot Groups.." Mathematische Zeitschrift 138 (1974): 273-294. <http://eudml.org/doc/172102>.

author = {Appel, Kennth I.},
journal = {Mathematische Zeitschrift},
pages = {273-294},
title = {On the Conjugacy Problem for Knot Groups.},
url = {http://eudml.org/doc/172102},
volume = {138},
year = {1974},

AU - Appel, Kennth I.
TI - On the Conjugacy Problem for Knot Groups.
JO - Mathematische Zeitschrift
PY - 1974
VL - 138
SP - 273
EP - 294
UR - http://eudml.org/doc/172102
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.